# SDR FDEA201102170593

- Difficulty date: February 17, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 65,335 hours, 21,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Corroded
- Location: Bs 480 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DAMAGED STRINGER, FOUND PITTING CORROSION ON SKIN, BENEATH S28L AT STA 480, IMMEDIATELY AFT OF FRAME.
